Doctor insights on:
Fentanyl Transdermal Side Effects
Fentanyl patch: Some of the common side effects include nausea, vomiting, constipation, lightheadedness, dizziness, drowsiness, headache, irritation, itching, or redness at the application site can also occur. More serious side effects including agitation, confusion, hallucinations, severe stomach/abdominal pain, difficulty urinating or allergic reactions are very rare. ...Read moreSee 1 more doctor answer
Same as narcotics: Fentanyl is a narcotic pain reliever, in the same family as Demerol (meperidine hydrochloride) or morphine. Side effects can include nausea, itching, and slower breathing. If you use a fentanyl patch and use other sedatives or alcohol in excess, it could cause coma or death. These are powerful medications that need to be treated with respect, though they are very useful for severe or chronic pain. ...Read moreSee 1 more doctor answer
Opioids: Both are opioids so side effects would be very similar. The fentanyl patch is on the skin, the Dilaudid is IV so it is uncomfortable, requires venopuncture, or for chronic use a devise like a pouch under the skin on the chest which adds more side effects and complications. ...Read moreSee 2 more doctor answers
My husband is trying to get off the Duragesic (fentanyl) patch and hydrocodeine, what are the side effects of withdrawal?
Withdrawal effects: The withdrawal effects of a medication, any medication is often the opposite of the therapeutic effects. In this case, diarrhea, anxiety, wakefullness and restlessness as well as feeling flu like and having a runny nose and sneezing with a rapid heart beat is common. We often call this sympathetic storm due to the activation of a certain type of nervous system response, there are meds that help. ...Read more
Lost my ins. and I'm had to quit cold turkey from fentanyl 50mcg patch that I've been on a year or two. How long does the side effects take while w/d?
Opioid withdrawal: Good question. Symptoms of opioid withdrawal tend to appear 1-2 days after your last dose. You may feel flu-like symptoms, aching, the need to yawn or a bit agitated. You may find this information helpful too http://www.nlm.nih.gov/medlineplus/ency/article/000949.htm ...Read moreSee 1 more doctor answer
I've been on fentanyl patch 12.5 mcg for two weeks. I decided to stop it due to side effects. Can I expect any withdrawal symptoms?
Yes: Discuss with prescribing physician.Get a more detailed answer ›
- Talk to a doctor live online for free
- Fentanyl transdermal system side effects
- Fentanyl transdermal patch side effects
- Clonidine transdermal side effects
- Ask a doctor a question free online
- Acyclovir transdermal side effects
- Transdermal magnesium side effects
- Side effects of estradiol transdermal system
- Transdermal estrogen patch side effects
- Talk to a dermatologist online